# SDR TRBA2011110531101

- Difficulty date: November 5, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N498AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 498
- Aircraft time: 23,518 hours, 28,282 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APP WHEN SELECTING FLAPS TO 30, FLAP UNLOCK LIGHT CAME ON .  VERIFIED FLAPS AND DID NOT LOCK AT 30 DEGREES.  FLAPS REMAINED BETWEEN 15 AND 30 DEGREES.  FOLLOWED PROCEDURES IAW AOM 1 AND PERFORMED A FLAP 0 LANDING.  PERFORMED OPS CHECK ON FLAP CONTROL SYS.  SYS CHECKS GOOD IAW AMM 27-50-01.
